Vol. 22(2021) No. 2



  Fixed point theorems in the study of operator equations in ordered Banach spaces and their applications
Volumes Selection

Fixed Point Theory, Volume 22, No. 2, 2021, 761-778, July 1st, 2021

DOI: 10.24193/fpt-ro.2021.2.49

Authors: Salima Mechrouk

Abstract: We use fixed point index properties and the general minorant principle (see Theorem 7.B in [12]) to prove new fixed point theorems for operators leaving invariant a cone in a Banach space. Main ideas of this work are inspired from the work in [11]. The results obtained are used to prove existence of at least one positive solution to a φ-laplacian boundary value problem.

Key Words and Phrases: Cones, fixed point theory, positive solution, general minorant principle, boundary value problem.

2010 Mathematics Subject Classification: 47H10, 47H11, 34B15.

Published on-line: July 1st, 2021.

Abstract pdf          Fulltext pdf

Back to volume's table of contents

Home | Indexing-Abstracting | Aims and Scope | Editors | Editorial Board | Published Volumes | Instructions for authors | Subscription | Reviewers Ackn. | Secretaries | FPT Conferences | FPT Book Review